MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0427
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow-up information received from the customer specified that the screen went completely white after the laryngoscope (unknown model) was in the patient's mouth.They took the laryngoscope out of the patient's mouth but could not get the white screen to clear.They turned the monitor off and back on and attempted the intubation again.When they turned the monitor back on, they could see the floor and the picture appeared normal; however, once the laryngoscope was in the patient's mouth they could still see a frozen image of the floor on the screen.Next, they turned the monitor off, changed to a new laryngoscope and they were able to complete the intubation without any more errors.The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported using a glidescope go 2 monitor during an intubation attempt and the monitor screen flashed white.They tried again and the image froze.It was reported that the patient was already deceased when they arrived so this had no negative effects on the patient.They tried using another laryngoscope and the monitor worked fine.
 
Additional Manufacturer Narrative
The customer's glidescope go 2 monitor was returned to verathon for evaluation along with the glidescope spectrum qc hyperangle s3 laryngoscope (unknown lot number) used during the reported event.A verathon technical service representative evaluated the customer's monitor but was unable to confirm the reported image issue.The monitor passed visual inspection and device functionality testing, confirmed to be within specification.Next, when connecting the returned laryngoscope to verathon's test equipment, it produced a poor-quality image and was blurry.Visual inspection identified debris on the camera lens.Both the laryngoscope's connector and the housing passed visual inspection.The identified laryngoscope failure was determined to be unrelated to the initial reported issue.Verathon was unable to duplicate the image flashing white or freezing when testing both devices.Upon completion of verathon's device evaluation, the monitor was returned to the customer and the laryngoscope was scrapped due to being a single-use device.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE GO 2 MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21928737
Report Number9615393-2025-00040
Device Sequence Number9031015
Product Code CCW
UDI-Device Identifier00879123008268
UDI-Public(01)00879123008268(11)240311
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0427
Device Catalogue Number0270-1107
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown